# SDR 9602912296

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Linkage Arm
- Condition: Loose
- Location: Nr 5 Le Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER FLAP RETRACTION, NR 5 LEADING EDGE FLAP INDICATOR REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  INSPECTED FLAP POSITION INDICATION LINKAGE TO SWITCH.  FOUND LINKAGE ARM LOOSE, TIGHTENED AND ADJUSTED LINKAGE LEADING EDGE KRUEGER FLAP OPERATIONAL CHECK OK.
